Volume 2, Issue 1

 

ارسال های اخیر

  • Abstracts in Persian 

    پدیدآور نامشخص (Shahid Beheshti University, 2014-07-01)

  • Injectivity in a category: an overview on smallness conditions 

    Ebrahimi, M. Mehdi؛ Haddadi, Mahdieh؛ Mahmoudi, Mojgan (Shahid Beheshti University, 2014-07-01)
    Some of the so called smallness conditions in algebra as well as in category theory, are important and interesting for their own and also tightly related to injectivity, are essential boundedness, cogenerating set, and ...

  • Dually quasi-De Morgan Stone semi-Heyting algebras II. Regularity 

    Sankappanavar, Hanamantagouda P. (Shahid Beheshti University, 2014-07-01)
    This paper is the second of a two part series. In this Part, we prove, using the description of simples obtained in Part I, that the variety $mathbf{RDQDStSH_1}$ of regular dually quasi-De Morgan Stone semi-Heyting algebras ...

  • Dually quasi-De Morgan Stone semi-Heyting algebras I. Regularity 

    Sankappanavar, Hanamantagouda P. (Shahid Beheshti University, 2014-07-01)
    This paper is the first of a two part series. In this paper, we first prove that the variety of dually quasi-De Morgan Stone semi-Heyting algebras of level 1 satisfies the strongly blended $lor$-De Morgan law introduced ...

  • Quasi-projective covers of right $S$-acts 

    Roueentan, Mohammad؛ Ershad, Majid (Shahid Beheshti University, 2014-07-01)
    In this paper $S$ is a monoid with a left zero and $A_S$ (or $A$) is a unitary right $S$-act. It is shown that a monoid $S$ is right perfect (semiperfect) if and only if every (finitely generated) strongly flat right $S$-act ...

  • Uniformities and covering properties for partial frames (II) 

    Frith, John؛ Schauerte, Anneliese (Shahid Beheshti University, 2014-07-01)
    This paper is a continuation of [Uniformities and covering properties for partial frames (I)], in which we make use of the notion of a partial frame, which is a meet-semilattice in which certain designated subsets are ...

  • Uniformities and covering properties for partial frames (I) 

    Frith, John؛ Schauerte, Anneliese (Shahid Beheshti University, 2014-07-01)
    Partial frames provide a rich context in which to do pointfree structured and unstructured topology. A small collection of axioms of an elementary nature allows one to do much traditional ...

  • بدون عنوان 

    پدیدآور نامشخص (Shahid Beheshti University, 2014-07-01)